# SDR USAA2014042300004

- Difficulty date: April 22, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 61,873 hours, 42,217 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988107
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP IN VISIT 2 INCH CRACK ON FUSELAGE SKIN BELOW L2 DOOR AT BS 970, STRINGER 20L. REPAIRED FUSELAGE SKIN BELOW L2 DOOR AT BS 970, STRINGER 20L IAW EA 105839.
